Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 106, NWS Binghamton, NY

September 8, 2011Cayuga County, Schuyler County, Tompkins County, New York

NWS Binghamton, NY issued this flash flood warning at Sep 8, 2011, 10:49 AM EDT for Cayuga County, Schuyler County, Tompkins County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2011, 10:49 AM EDT (14:49 UTC)
Expired
Sep 8, 2011, 4:45 PM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Cayuga County, NY, Schuyler County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 51 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 11:15 AM EDTFLOODIthaca, NYYARDS FLOODED AND WATER IN BASEMENTS IN THE 100 BLOCK OF PARK PLACE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WGUS51 KBGM 081449
FFWBGM
NYC011-097-109-082045-
/O.NEW.KBGM.FF.W.0106.110908T1449Z-110908T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 AM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  TOMPKINS COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 445 PM EDT THURSDAY

* AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED     
  THAT HEAVIER RAINFALL HAD TAPERED OFF ACROSS THE                   
  REGION. HOWEVER...SIGNIFICANT FLOOD PROBLEMS ARE ONGOING. MANY     
  ROADS REMAIN CLOSED AND IMPASSABLE. THE TOWN OF CAROLINE IN        
  SOUTHEASTERN TOMPKINS COUNTY ALSO REMAINS UNDER A STATE OF         
  EMERGENCY. ALTHOUGH WATER LEVELS SHOULD SLOWLY RECEDE THIS         
  AFTERNOON...TRAVEL CONDITIONS ARE LIKELY TO REMAIN LOCALLY         
  HAZARDOUS.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DRYDEN...
  GENOA...GROTON...ITHACA...LOCKE...MECKLENBURG...MORAVIA AND
  TRUMANSBURG.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4254 7679 4255 7659 4261 7666 4267 7668
      4270 7672 4274 7628 4243 7625 4241 7625
      4240 7629 4238 7630 4236 7624 4230 7625
      4232 7641 4229 7642 4229 7677

$$

MLJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 8:20 AM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 8, 8:20 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
820 AM EDT THU SEP 8 2011

.SYNOPSIS...
OCCASIONAL RAIN WILL CONTINUE TODAY ACROSS MOST OF THE AREA,
BEFORE ENDING TONIGHT. HEAVY RAIN WILL MOVE BACK IN LATER THIS
MORNING AND CONTINUE INTO THE EVENING. THE CHANCE OF SHOWERS OR
THUNDERSTORMS WILL LINGER THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL NOON TODAY/...
450 AM UPDATE...NEW TRAIN OF HEAVY RAIN HAS DEVELOPED ALONG THE
EASTERN SEABOARD, THROUGH NJ AND FEEDING INTO PIKE, SULLIVAN, AND
DELAWARE COUNTIES. DOWNPOURS WITHIN THIS RAIN BAND ARE PRODUCING
NEW RAIN ACCUMULATIONS OF OVER 1.50 INCHES PER HOUR.

NO MODELS SEEM TO BE HANDLING THIS NEW PRECIP BAND AT ALL. THE
NAM HAS A MAX OVER SOUTHEASTERN NY, BUT HAS NO CONCEPT OF THE
TRAIN FROM THE SOUTH. VERY FRUSTRATING AS WE ARE ESSENTIALLY
WORKING WITHOUT USEFUL GUIDANCE AT THE MOMENT.

THIS AREA IS ROUGHLY IN LINE WITH THE BEST OBSERVED VERTICAL
DISPLACEMENT, AND DOES RIDE ACROSS THE SURFACE FRONT FROM THE
DELMARVA INTO NJ. IT APPEARS CONVERGENCE IN THIS AREA IS CAUSING
AN ENHANCEMENT OF THE BAND, AND IT COULD BE THAT THE UL TROF OVER
THE OHIO VALLEY HAS SHIFTED SLIGHTLY EASTWARD...PUSHING THE
"SQUEEZE AREA" TO THE EAST.

UPDATED THE GRIDS TO BRING THIS BAND INTO OUR SERN ZONES THROUGH
MID MORNING.

305 AM UPDATE...A LONG TRAIN OF HEAVY RAIN CONTINUES TO STREAM OUT
OF NORTHERN MD TOWARD NY/PA, ALMOST EXACTLY ALONG THE SAME PATH
THAT HAS DELUGED AREAS OVER THE LAST 24 HOURS. THE PROBLEM
CONTINUES TO BE THE TROPICAL MOISTURE TRAPPED BETWEEN SYSTEMS,
RIDING NORTHWARD WITHIN THE NEARLY STATIONARY UL JET ENTRANCE REGION.

THE ONLY POTENTIAL GOOD NEWS IS THAT THE MODELS SHOW A SLIGHT
SHIFT IN THE JET AFTER 12Z...POTENTIALLY ROBBING THE MOISTURE
STREAM OF ENHANCED LIFT AND WEAKENING THE NORTHWARD STREAMING OF
HIGH PWATS.

WITH THIS IN MIND WE ARE KEEPING A VERY HEAVY RAIN BAND INTO THE
SOUTHERN TIER OF NY THROUGH 12Z, THEN FORECASTING THE BAND TO
BECOME DISORGANIZED BETWEEN 12Z AND 16Z. BY AFTERNOON, THE
PRECIPITATION SHOULD BE SHOWERY IN NATURE.

WE ARE CONVINCED THERE WILL BE ADDITIONAL FLASH FLOODING AFTER THE
BAND BECOMES DISORGANIZES...BUT THERE IS NO WAY TO PREDICT AS OF
YET WHERE THIS WILL OCCUR.

&&

.SHORT TERM /NOON TODAY THROUGH SATURDAY/...
DESPITE OVERCAST CLOUD FORECAST, WE ARE PREDICTING TEMPS WILL RISE
INTO THE LOWER 70S TODAY AS RAIN BAND DISORGANIZES INTO GENERAL
SHOWERS. HINTS OF THIS ARE ALREADY EVIDENT IN AREAS SEEING BREAKS
IN THE RAIN OVERNIGHT...TEMPS ARE RISING.

FORECAST MAX TEMPS OF 71-74F GENERALLY EQUATE TO A FEW HUNDRED
JOULES OF CAPE AND NEGATIVE LI'S. SO WE EXPECT A FEW THUNDERSTORMS
TO FORM DURING THE AFTERNOON HOURS INTO EARLY EVENING. ANY OF
THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO CAUSE ADDITIONAL
FLASH FLOODING. ADDITIONAL CONCERN IS SHORT MBE VECTORS. LITTLE TO
NO SEVERE POTENTIAL GIVEN HORRIBLE SHEAR PROFILE.

MOSTLY CLOUDY AND SHOWERY CONDITIONS FORECAST INTO SATURDAY, WITH
TEMPS RISING INTO THE MIDDLE 70S FOR FRIDAY AND SATURDAY
AFTERNOON. AGAIN EXPECT A FEW THUNDERSTORMS TO FORM DURING THE
AFTERNOON HOURS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
8 AM UPDATE...
RAIN CONTINUES FOR AVP BGM RME. FURTHER WEST SHOULD REMAIN DRY
TODAY AND TONIGHT. HEAVY RAIN MOVG INTO AVP BY 14Z SHOULD DROP
CIGS AND VSBYS TO MVFR FOR MOST OF THE DAY. THIS RAIN WILL MAKE IT
TO BGM BY 15Z. STEADIER RAIN TO RME THIS AFTN.

THROUGHOUT THE AREA CIGS VARYING BETWEEN MVFR AND VFR WITH VSBYS
MOSTLY VFR. THIS WILL CONTINUE TODAY. TONIGHT CIGS DROP TO MVFR.
AVP COULD FALL TO IFR CIGS AND MVFR VSBYS LATE TONIGHT.

EAST WINDS AROUND 5 KTS BECOMING LIGHT AND VARIABLE TONIGHT.

OUTLOOK...

FRI TO SAT...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
SOME SHOWERS.

SUN/MON...MAINLY VFR.

&&

.HYDROLOGY...
8AM UPDATE...
HEAVY RAINFALL OVER THE PAST DAY AND A HALF HAS CAUSED RIVERS TO
APPROACH RECORD LEVELS WITH MASS EVACUATIONS ONGOING. SOME
RAINFALL TOTALS OVER 10 INCHES. THE CHEMUNG RIVER AND FINGER LAKES
DID NOT GET AS MUCH AND DAMAGE WAS MUCH LESS.

EXTREME FLASH FLOODING YESTERDAY HAS SUBSIDED BUT MODERATE RAIN
ACROSS THE EASTERN COUNTIES TURNING STREAMS AND HEADWATERS BACK
UP. ANOTHER LARGE AREA OF RAIN WITH EMBEDDED CONVECTION MOVING
INTO THE FAR SOUTH AIMING FOR THE SAME HARD HIT I81 CORRIDOR FROM
WILKES BARRE TO BGM LATER THIS MORNING. EMBEDDED THUNDERSTORMS
WILL CAUSE RAINFALL RATES TO EXCEED ONE INCH. THIS WILL START THE
FLASH FLOODING AGAIN. WITH THE RIVERS ALREADY AT MAJOR LEVELS THSI
RAIN WILL NOT HAVE MUCH EFFECT.

RIVER FLOODING WILL CREST TODAY AND FRIDAY BUT FLOODING WILL
CONTINUE THROUGH THE WEEKEND.

REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER PT INFO
(ALBFLWBGM)...AND FLASH FLOOD WARNINGS/EMERGENCIES FOR FLASH FLOOD
INFO (ALBFFWBGM). ALSO HAVE GRAPHS OF RIVER HEIGHTS ON OUR WEB
SITE WEATHER.GOV.

&&

.CLIMATE...
RECORD YEARLY AND DAILY MAXIMUM RAINFALL SET AT BINGHAMTON NY...

 A RECORD RAINFALL OF 7.49 INCHES WAS SET AT THE BINGHAMTON REGIONAL
AIRPORT YESTERDAY. THIS BREAKS THE OLD RECORD FOR SEPTEMBER 7TH OF
0.80 INCHES SET IN 1996.

THIS CALENDAR DAY RAINFALL ALSO SHATTERS THE RECORD FOR ANY DAY.
THE OLD RECORD WAS 4.24 INCHES ON SEPTEMBER 30TH IN 2010.

PRECIPITATION FOR THE YEAR NOW TOTALS 49.86 INCHES AS OF MIDNIGHT.
THIS BREAKS THE OLD RECORD FOR ANY YEAR OF 49.78 INCHES SET IN 2006.
NORMAL PRECIPITATION FOR REST OF THE YEAR IS CLOSE TO 10 INCHES SO
THIS SHOULD BREAK THE RECORD BY MANY INCHES.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR PAZ038>040-043-044-
     047-048-072.
NY...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...TAC
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...DGM
AVIATION...TAC
HYDROLOGY...TAC
CLIMATE...TAC
Hazardous weather outlook, Sep 8, 3:21 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 AM EDT THU SEP 8 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-090730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
321 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN SPOTTERS ARE
ENCOURAGED TO FORWARD THEIR REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Sep 8, 8:21 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     FLOOD            VAN ETTEN               42.20N  76.55W
09/08/2011                   CHEMUNG            NY   PUBLIC

&&

BLL
Local storm report, Sep 8, 8:38 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
838 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLOOD            SPENCER                 42.22N  76.49W
09/08/2011                   TIOGA              NY   PUBLIC

&&

BLL
Local storm report, Sep 8, 8:52 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     FLOOD            OWEGO                   42.10N  76.26W
09/08/2011                   TIOGA              NY   EMERGENCY MNGR

            ROUTE 17 IS CLOSED FROM EXIT 70 IN JOHNSON CITY TO EXIT
            60 IN WAVERLY

&&

BLL
Local storm report, Sep 8, 9:16 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            1 W CANDOR              42.23N  76.36W
09/08/2011                   TIOGA              NY   PUBLIC

            1 MILE WEST OF CANDOR ON ROUTE 96

&&

BLL
Local storm report, Sep 8, 9:55 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
955 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     FLOOD            SPENCER                 42.22N  76.49W
09/08/2011                   TIOGA              NY   PUBLIC

            EAST SPENCER ROAD NOT PASSABLE FROM OWL CREEK ROAD EAST

&&

BLL
Local storm report, Sep 8, 10:17 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1017 AM EDT THU SEP 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     FLOOD            APALACHIN               42.07N  76.17W
09/08/2011                   TIOGA              NY   PUBLIC

            BASEMENTS FLOODED...POWER OUTAGES...PENNSYLVANIA AVE
            IMPASSABLE

&&

BLL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:05 PM EDTRiver Flood WarningBGMChemung11 hr
Sep 8, 12:24 AM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Steuben, Yates6 hr
Sep 8, 3:30 AM EDTRiver Flood WarningBGMDelaware, Sullivan12 hr
Sep 8, 3:30 AM EDTRiver Flood WarningBGMOrange, Sullivan12 hr
Sep 8, 3:51 AM EDTAreal Flood AdvisoryBGMSullivan6 hr
Sep 8, 4:17 AM EDTFlash Flood WarningBGMBroome, Chenango, Delaware, Otsego, Sullivan6 hr
Sep 8, 4:48 AM EDTFlash Flood WarningBGMCayuga, Chemung, Schuyler, Tioga, Tompkins6 hr
Sep 8, 4:59 AM EDTFlash Flood WarningBGMChenango, Cortland, Madison, Oneida, Onondaga6 hr
Sep 8, 8:27 AM EDTFlash Flood WarningBGMBroome, Chemung, Chenango, Cortland, Otsego, Tioga6 hr
Sep 8, 9:40 AM EDTFlash Flood WarningBGMDelaware, Sullivan6 hr
Sep 8, 11:00 AM EDTFlash Flood WarningBGMMadison, Oneida, Onondaga6 hr
Sep 8, 12:36 PM EDTRiver Flood WarningBGMOrange8 hr
Sep 8, 3:41 PM EDTAreal Flood WarningBGMDelaware6 hr

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.